# SDR CA000519018

- Difficulty date: May 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2E1
- Aircraft time: 57,794 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: P34797
- Condition: Damaged
- Location: Apu Fire Loop
- Component: Apu, GTCP85129
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE APU FIRE HANDLE  ILLUMINATED AND AUDIBLE FIRE WARNING BELL. FIRE WARNING DRILL AND FIRE WARNING HANDLE WAS PULLED AND FIRE BOTTLE DISCHARGED.ATC ADVISED AND A/C LANDED SAFELY. APU AREA CLEANED AND INSPECTED. APU DMIDAND FLOWN FOR REPAIRS. APU FIRE BOTLE AND SQUIB REPLACED. FIRE LOOP PLUG FOUND FAULTY. PLUG REPAIRED AND APU GROUND RUN SERVICEABLE.
